# SDR C2XA95CL070

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Gauge
- Part number: SEDL0C4BC
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 3343 - CLE-CMH - ON TAKEOFF ROLL AT TAKEOFF POWER LEFT ENGINE OIL PRESSURE GAUGE PEGGED AT 80 PSI.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE GAUGE.  OPS CHECKED GOOD RETURNED TO SERVICE.  (W)
